Here is My Question:
I am taking Finasteride for prostate treatment. I have noticed significant muscle weakness since starting this medication only 6days ago! Is this unusual?
There are rare reports of myopathy (muscle disease causing weakness) or other muscle problems (weakness and spasms) in patients on finasteride. I would advise talking to your doctor about this problem.
Revere P (Rip) Kinkel, MDProfessor of Neurosciences
Director of the Multiple Sclerosis Program
University of California San Diego
#finasteride #multiplesclerosis #MS
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.